Pacific Journal of Mathematics

Rings with involution and the prime radical.

W. E. Baxter and L. A. Casciotti

Article information

Pacific J. Math., Volume 69, Number 1 (1977), 11-17.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16A28
Secondary: 17C10: Structure theory


Baxter, W. E.; Casciotti, L. A. Rings with involution and the prime radical. Pacific J. Math. 69 (1977), no. 1, 11--17.

Export citation


  • [1] W. E. Baxter, On rings with proper involution,Pacific J. Math., 27 (1968), 1-12.
  • [2] W. E. Baxter, Topological rings with property Y, Pacific J. Math., 30 (1969), 563-571.
  • [3] T. S. Erickson and S. Montgomery, The prime radical in special Jordanrings, Trans. Amer. Math. Soc, 156 (1971), 155-164.
  • [4] C. Tsai, The prime radical in a Jordan ring, Proc. Amer. Math. Soc, 19 (1968), 1171-1175.